# SDR USAA2012062500015

- Difficulty date: June 22, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 9,390 hours, 33,722 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4005160
- Part serial: A20126
- Condition: Delaminated
- Location: Le Slat
- Part time: 33,998 hours, 10,344 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEEKLY CHECK - DELAMINATION ON NR 7 SLAT ON UPPER SURFACE AT INBOARD END AT WS 397.  REPLACED NR 7 SLAT IAW JOB CARD 19L52027002.
